# SDR GTIA050129

- Difficulty date: April 19, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUSING SMOKE IN CABIN, GATE RETURN.  FOUND OIL AT OUTLET OF RIGHT ACM TURBINE.  REMOVED AND REPLACED RT ACM AND COALESCER BAG.  OPS CHECK GOOD.  (M)
